Alert archive / Tennessee / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 82, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at Jun 24, 2018, 5:04 PM EDT for 5 counties in Tennessee. It was in force for 56 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2018, 5:04 PM EDT (21:04 UTC)
- Expired
- Jun 24, 2018, 6:00 PM EDT
- In force
- 56 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bradley County, TN, Hamilton County, TN, McMinn County, TN, Meigs County, TN, Polk County, TN
The radar
The Northeast Alabama radar (KHTX), 134 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 5:30 PM EDT | TSTM WND DMG | Cleveland, TN | SEVERAL TREES DOWN IN THE CLEVELAND AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.1 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 782 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 948 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.8
The text
As transmitted.
087
WUUS54 KMRX 242104
SVRMRX
TNC011-065-107-121-139-242200-
/O.NEW.KMRX.SV.W.0082.180624T2104Z-180624T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Morristown TN
504 PM EDT SUN JUN 24 2018
The National Weather Service in Morristown has issued a
* Severe Thunderstorm Warning for...
Bradley County in east Tennessee...
Central Polk County in east Tennessee...
Southwestern Meigs County in east Tennessee...
Southern McMinn County in east Tennessee...
Northeastern Hamilton County in east Tennessee...
* Until 600 PM EDT.
* At 503 PM EDT, a severe thunderstorm was located near Cleveland,
moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Cleveland, Benton, Etowah, Charleston, South Cleveland, East
Cleveland, Wildwood Lake, Harrison, Calhoun, Waterville,
Parksville, Hopewell, Reliance, Archville, Hiwassee Ocoee State
Park, Tasso, McDonald, Birchwood, Dentville and Harrison Bay State
Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3513 8512 3539 8503 3534 8440 3533 8440
3532 8445 3529 8450 3526 8443 3504 8451
TIME...MOT...LOC 2103Z 283DEG 14KT 3526 8487
HAIL...1.00IN
WIND...60MPH
$$
DH1 follow-up statement
948
WWUS54 KMRX 242121
SVSMRX
Severe Weather Statement
National Weather Service Morristown TN
521 PM EDT SUN JUN 24 2018
TNC121-242130-
/O.CAN.KMRX.SV.W.0082.000000T0000Z-180624T2200Z/
Meigs TN-
521 PM EDT SUN JUN 24 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MEIGS COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3513 8512 3530 8506 3531 8496 3529 8495
3530 8494 3529 8493 3531 8491 3534 8440
3533 8440 3532 8445 3529 8450 3526 8443
3504 8451
TIME...MOT...LOC 2120Z 291DEG 21KT 3518 8468
$$
TNC011-065-107-139-242200-
/O.CON.KMRX.SV.W.0082.000000T0000Z-180624T2200Z/
Bradley TN-Polk TN-McMinn TN-Hamilton TN-
521 PM EDT SUN JUN 24 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR BRADLEY...CENTRAL POLK...SOUTHERN MCMINN AND EAST CENTRAL
HAMILTON COUNTIES...
At 520 PM EDT, a severe thunderstorm was located over Benton, moving
east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Cleveland, Benton, Etowah, Charleston, South Cleveland, East
Cleveland, Wildwood Lake, Harrison, Calhoun, Waterville, Parksville,
Hopewell, Reliance, Archville, Hiwassee Ocoee State Park, Tasso,
McDonald, Dentville and Harrison Bay State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3513 8512 3530 8506 3531 8496 3529 8495
3530 8494 3529 8493 3531 8491 3534 8440
3533 8440 3532 8445 3529 8450 3526 8443
3504 8451
TIME...MOT...LOC 2120Z 291DEG 21KT 3518 8468
HAIL...1.00IN
WIND...60MPH
$$
DHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 3:08 PM EDT, 1 hour 56 minutes earlier.
Area forecast discussion, Jun 24, 3:08 PM EDT, 1 hour 56 minutes before
Area Forecast Discussion National Weather Service Morristown TN 308 PM EDT Sun Jun 24 2018 .SHORT TERM...(Tonight and Monday)...After ongoing convection diminishes later early this evening expect a bit of a lull in the action, but a mid level short wave is forecast to be moving into the area late tonight into Monday. This is expected to bring another round of numerous showers and thunderstorms for the latter part of the night into Monday. Some of these storms may be strong to severe with damaging winds the primary threat, so will keep mention of this in the HWO. With the expected increase in precip and cloud cover Monday especially north/central, will keep high temperatures lower than today. .LONG TERM...(Monday night through Sunday)...Afternoon convection will linger into at least the first half of the Monday night period. Should ease from west to east as the evening progresses. Tuesday the upper ridge remains weak over the forecast area but should suppress convection over the majority of the Tennessee Valley while higher terrain and Plateau areas could see scattered afternoon storms. The focus shifts to the upper low/trough over the Mississippi River Valley on Tuesday night. The atmosphere will remain rather moist and unsettled over our area during this time period. However, by Wednesday afternoon, the models have been consistent in having the southern portion of that trough rather active. More widespread showers and thunderstorms will likely occur on Wednesday into the first part of Thursday. Expect diminishing rain chances later Thursday afternoon. By Friday the upper ridge should suppress the majority of convection with the exception of along the frontal boundary which may get hung up across the far southern third of the forecast area. Under the influence of the upper high, daytime temperatures will be summer-like in the upper 80s to lower 90s. Overnight temperatures will generally be in the 70s. && .PRELIMINARY POINT TEMPS/POPS... Chattanooga Airport, TN 73 90 72 91 / 30 50 30 20 Knoxville McGhee Tyson Airport, TN 71 86 70 89 / 60 70 40 20 Oak Ridge, TN 72 86 70 90 / 70 70 40 30 Tri Cities Airport, TN 69 82 66 85 / 60 70 50 30 && .MRX WATCHES/WARNINGS/ADVISORIES... NC...None. TN...None. VA...None. && LW/AC
Hazardous weather outlook, Jun 24, 2:59 PM EDT, 2 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Morristown TN 259 PM EDT Sun Jun 24 2018 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-251900- Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins- Sullivan-Johnson-Morgan-Anderson-Union-Grainger-Hamblen- Northwest Cocke-Cocke Smoky Mountains-Northwest Greene- Southeast Greene-Washington TN-Unicoi-Northwest Carter- Southeast Carter-Roane-Loudon-Knox-Jefferson-NW Blount- Blount Smoky Mountains-North Sevier-Sevier Smoky Mountains- Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe- Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-Lee- Wise-Scott-Russell-Washington- 259 PM EDT Sun Jun 24 2018 /159 PM CDT Sun Jun 24 2018/ This Hazardous Weather Outlook is for portions of Southwest North Carolina...East Tennessee and Southwest Virginia. .DAY ONE...This Afternoon and Tonight Strong to severe storms will be possible late this afternoon into tonight. Damaging winds will be the main threat with these storms. Hail up to quarter size and localized flash flooding will also be possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday A few strong to severe storms will also be possible Monday. Damaging winds will be the main threat with these storms. Hail up to quarter size will also be possible. Heavy rainfall will also lead to localized flash flooding especially in areas of poor drainage. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed at some point today through Monday.
In the hours before
Special weather statement, Jun 24, 4:18 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Morristown TN
418 PM EDT SUN JUN 24 2018
TNZ081-082-099-242100-
Sequatchie TN-Bledsoe TN-Hamilton TN-
418 PM EDT SUN JUN 24 2018
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL SEQUATCHIE...SOUTH
CENTRAL BLEDSOE AND NORTHEASTERN HAMILTON COUNTIES UNTIL 500 PM
EDT/400 PM CDT/...
At 417 PM EDT/317 PM CDT/, Doppler radar was tracking a strong
thunderstorm near Soddy-Daisy, or 8 miles east of Dunlap, moving east
at 20 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Dunlap, Soddy-Daisy, Sale Creek, Flat Top Mountain, North Chickamauga
Creek Gorge, Mowbray Mountain, Birchwood and Shady Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3525 8538 3542 8537 3545 8510 3544 8511
3543 8510 3544 8506 3542 8503 3541 8502
3538 8503 3537 8502 3538 8500 3536 8498
3525 8496 3521 8499
TIME...MOT...LOC 2017Z 269DEG 13KT 3534 8524Special weather statement, Jun 24, 4:20 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Morristown TN
420 PM EDT SUN JUN 24 2018
TNZ036-067-069-071-242115-
Anderson TN-Roane TN-Knox TN-NW Blount TN-
420 PM EDT SUN JUN 24 2018
...SIGNIFICANT WEATHER ADVISORY FOR KNOX...SOUTHWESTERN ANDERSON...
NORTHERN BLOUNT AND NORTHEASTERN ROANE COUNTIES UNTIL 515 PM EDT...
At 420 PM EDT, Doppler radar was tracking a strong thunderstorm over
Oak Ridge, moving east at 20 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Knoxville, Oak Ridge, Clinton, Alcoa, Farragut, Oliver Springs,
Louisville, Rockford, Eagleton Village, Halls, Karns, Kimberlin
Heights, Wildwood, Maloneyville, Lake Forest, Mascot, Bearden, Powell
and Seymour.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3586 8422 3590 8428 3588 8428 3589 8431
3589 8433 3588 8433 3589 8439 3604 8437
3605 8434 3608 8436 3611 8436 3609 8371
3592 8375 3589 8379 3583 8377 3577 8378
TIME...MOT...LOC 2020Z 278DEG 20KT 3597 8428
DHSpecial weather statement, Jun 24, 4:38 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Morristown TN
338 PM CDT SUN JUN 24 2018
TNZ081-098-242130-
Sequatchie TN-Marion TN-
338 PM CDT SUN JUN 24 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SEQUATCHIE AND
MARION COUNTIES UNTIL 430 PM CDT...
At 337 PM CDT, Doppler radar was tracking a strong thunderstorm near
Kimball, or 7 miles northwest of Jasper, moving east at 20 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Jasper, South Pittsburg, Whitwell, Kimball, Monteagle, Powells
Crossroads, Orme, Martin Springs, Cartwright, Fiery Gizzard State
Park, Haletown (guild), Griffith Creek, Chimneys State Park, Hicks
Gap State Park, Sequatchie Cave, Foster Falls State Park, New Hope
and Lone Oak.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3522 8587 3524 8585 3524 8582 3522 8577
3522 8574 3524 8569 3529 8571 3529 8569
3531 8565 3532 8536 3503 8541 3500 8543
3499 8546 3499 8586
TIME...MOT...LOC 2037Z 272DEG 16KT 3513 8572Special weather statement, Jun 24, 4:47 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Morristown TN
447 PM EDT SUN JUN 24 2018
TNZ069-071-073-242145-
Knox TN-NW Blount TN-North Sevier TN-
447 PM EDT SUN JUN 24 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN KNOX...NORTHERN BLOUNT
AND WEST CENTRAL SEVIER COUNTIES UNTIL 545 PM EDT...
At 447 PM EDT, Doppler radar was tracking a strong thunderstorm near
Farragut, or 9 miles northwest of Alcoa, moving east at 15 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Knoxville, Maryville, Alcoa, Farragut, Louisville, Rockford, Eagleton
Village, Friendsville, Townsend, Walland, Kimberlin Heights,
Wildwood, McMahan, Lake Forest, Bearden, Seymour and Karns.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3578 8417 3581 8417 3583 8420 3598 8416
3593 8366 3567 8374 3567 8376
TIME...MOT...LOC 2047Z 283DEG 14KT 3588 8410
DHSpecial weather statement, Jun 24, 4:49 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Morristown TN
449 PM EDT SUN JUN 24 2018
TNZ081-083>085-099-100-242130-
Sequatchie TN-Rhea TN-Bradley TN-Hamilton TN-Meigs TN-McMinn TN-
449 PM EDT SUN JUN 24 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN RHEA...NORTHERN
BRADLEY...SOUTHEASTERN SEQUATCHIE...SOUTHWESTERN MEIGS...SOUTHWESTERN
MCMINN AND CENTRAL HAMILTON COUNTIES UNTIL 530 PM EDT/430 PM CDT/...
At 449 PM EDT/349 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 7 miles southwest of
Decatur to 6 miles west of Soddy-Daisy. Movement was east at 15 mph.
Dime size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Chattanooga, Cleveland, Dayton, Soddy-Daisy, Signal Mountain, Etowah,
Walden, Lakesite, Charleston, Fairmount, Harrison, Red Bank,
Graysville, Calhoun, Flat Top Mountain, North Chickamauga Creek
Gorge, Hillsview, Big Spring, Middle Valley and Birchwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3536 8537 3539 8528 3536 8523 3543 8518
3553 8492 3544 8465 3530 8448 3527 8452
3527 8467 3523 8471 3523 8470 3521 8470
3512 8539
TIME...MOT...LOC 2049Z 273DEG 11KT 3543 8485 3529 8529Local storm report, Jun 24, 5:02 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
502 PM EDT SUN JUN 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM TSTM WND DMG 2 WSW JEFFERSON CITY 36.11N 83.52W
06/24/2018 JEFFERSON TN 911 CALL CENTER
A FEW TREES DOWN NEAR DISPATCH CENTER.
&&
PWARRENThe office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 4:22 AM EDT | Special Weather Statement | MRX | Grainger, Hamblen | 38 min |
| Jun 24, 1:44 PM EDT | Severe Thunderstorm Warning | MRX | Bradley, McMinn, Meigs, Rhea | 31 min |
| Jun 24, 2:12 PM EDT | Special Weather Statement | MRX | McMinn, Monroe, Polk | 63 min |
| Jun 24, 3:47 PM EDT | Special Weather Statement | MRX | Jefferson | 43 min |
| Jun 24, 4:08 PM EDT | Special Weather Statement | MRX | Jefferson | 67 min |
| Jun 24, 4:13 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Grainger, Hamblen, Jefferson | 47 min |
| Jun 24, 4:16 PM EDT | Special Weather Statement | MRX | McMinn | 44 min |
| Jun 24, 4:18 PM EDT | Special Weather Statement | MRX | Hamilton | 42 min |
| Jun 24, 4:20 PM EDT | Special Weather Statement | MRX | Knox | 55 min |
| Jun 24, 4:32 PM EDT | Severe Thunderstorm Warning | MRX | McMinn, Meigs | 43 min |
| Jun 24, 4:36 PM EDT | Areal Flood Warning | MRX | Jefferson | 3 hr |
| Jun 24, 4:38 PM EDT | Special Weather Statement | MRX | Marion | 52 min |
| Jun 24, 4:40 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Greene | 65 min |
| Jun 24, 4:47 PM EDT | Flash Flood Warning | MRX | Hamilton, Meigs, Rhea, Sequatchie | 3 hr |
| Jun 24, 4:47 PM EDT | Special Weather Statement | MRX | Blount | 58 min |
| Jun 24, 4:49 PM EDT | Special Weather Statement | MRX | Hamilton | 41 min |
| Jun 24, 4:59 PM EDT | Severe Thunderstorm Warning | MRX | Hamilton, Marion, Sequatchie | 42 min |
| Jun 24, 5:07 PM EDT | Special Weather Statement | MRX | Loudon, Roane | 53 min |
| Jun 24, 5:14 PM EDT | Special Weather Statement | MRX | Monroe | 46 min |
| Jun 24, 5:19 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Loudon, McMinn, Meigs, Monroe, Roane | 56 min |
| Jun 24, 5:29 PM EDT | Special Weather Statement | MRX | Bradley | 46 min |
| Jun 24, 5:32 PM EDT | Severe Thunderstorm Warning | MRX | Monroe, Polk | 47 min |
| Jun 24, 5:44 PM EDT | Severe Thunderstorm Warning | MRX | Bradley, Hamilton, Polk | 25 min |
| Jun 24, 5:48 PM EDT | Special Weather Statement | MRX | Grainger, Union | 57 min |
| Jun 24, 5:56 PM EDT | Special Weather Statement | MRX | Hamblen | 64 min |
| Jun 24, 6:00 PM EDT | Severe Thunderstorm Warning | MRX | Claiborne, Grainger, Greene, Hamblen, Hancock, Hawkins | 60 min |
| Jun 24, 6:16 PM EDT | Severe Thunderstorm Warning | MRX | McMinn, Meigs, Monroe, Rhea | 59 min |
| Jun 24, 6:33 PM EDT | Special Weather Statement | MRX | Cocke, Grainger, Jefferson | 42 min |
| Jun 24, 6:53 PM EDT | Special Weather Statement | MRX | Greene | 67 min |
| Jun 24, 7:49 PM EDT | Special Weather Statement | MRX | Sullivan | 56 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.